On characteristic functions of kth record values from the generalized extreme value distribution and its characterization

M. A. W. Mahmoud; M. A. Atallah; M. Albassam

Applicationes Mathematicae (2011)

  • Volume: 38, Issue: 3, page 357-367
  • ISSN: 1233-7234

Abstract

top
Recurrence relations for the marginal, joint and conditional characteristic functions of kth record values from the generalized extreme value distribution are established. These relations are utilized to obtain recurrence relations for single, product and conditional moments of kth record values. Moreover, by making use of the recurrence relations the generalized extreme value distribution is characterized.

How to cite

top

M. A. W. Mahmoud, M. A. Atallah, and M. Albassam. "On characteristic functions of kth record values from the generalized extreme value distribution and its characterization." Applicationes Mathematicae 38.3 (2011): 357-367. <http://eudml.org/doc/279911>.

@article{M2011,
abstract = {Recurrence relations for the marginal, joint and conditional characteristic functions of kth record values from the generalized extreme value distribution are established. These relations are utilized to obtain recurrence relations for single, product and conditional moments of kth record values. Moreover, by making use of the recurrence relations the generalized extreme value distribution is characterized.},
author = {M. A. W. Mahmoud, M. A. Atallah, M. Albassam},
journal = {Applicationes Mathematicae},
keywords = {recurrence relations; characterization},
language = {eng},
number = {3},
pages = {357-367},
title = {On characteristic functions of kth record values from the generalized extreme value distribution and its characterization},
url = {http://eudml.org/doc/279911},
volume = {38},
year = {2011},
}

TY - JOUR
AU - M. A. W. Mahmoud
AU - M. A. Atallah
AU - M. Albassam
TI - On characteristic functions of kth record values from the generalized extreme value distribution and its characterization
JO - Applicationes Mathematicae
PY - 2011
VL - 38
IS - 3
SP - 357
EP - 367
AB - Recurrence relations for the marginal, joint and conditional characteristic functions of kth record values from the generalized extreme value distribution are established. These relations are utilized to obtain recurrence relations for single, product and conditional moments of kth record values. Moreover, by making use of the recurrence relations the generalized extreme value distribution is characterized.
LA - eng
KW - recurrence relations; characterization
UR - http://eudml.org/doc/279911
ER -

NotesEmbed ?

top

You must be logged in to post comments.